# SDR DHL2000727004

- Difficulty date: August 23, 2000
- Submitted: August 24, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Part number: 589354
- Part serial: 21092
- Condition: Failed
- Location: Windshield
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

L-1 WINDOW SEAL FAILED ON CLIMBOUT AND CAUSED NOISE.  AIR TURNBACK.  REPLACED L-1 WINDOW ASSEMBLY.
